# SDR SWAA2022111660599

- Difficulty date: October 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ON BS 695 LBL 24.82 FLOOR STRUCTURE AT PASSENGER CABIN 2022-584667.    REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON BS 695 LBL 24.82 FLOOR STRUCTURE IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, & DRAWING 273A9110 SHEET 2 REV A.
